Skip to main content

Scaling properties of the Thue–Morse measure: A summary

  • Chapter
  • First Online:
2019-20 MATRIX Annals

Part of the book series: MATRIX Book Series ((MXBS,volume 4))

  • 900 Accesses

Abstract

This is an extended abstract of the paper ‘Scaling properties of the Thue–Morse measure’ by Baake, Gohlke, Kesseb¨ohmer and Schindler [1].

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 74.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 99.00
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info
Hardcover Book
USD 99.00
Price excludes VAT (USA)
  • Durable hardcover edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

References

  1. Baake, M., Gohlke, P., Kesseb¨ohmer, M., Schindler, T.: Scaling properties of the Thue–Morse measure. Discr. Cont. Dynam. Syst. A, in press. http://arxiv.org/abs/1810.06949

  2. Baake, M., Grimm, U.: Aperiodic Order. Vol. 1: A Mathematical Invitation. Cambridge University Press, Cambridge (2013)

    Google Scholar 

  3. Baake, M., Grimm, U., Nilsson, J.: Scaling of the Thue–Morse diffraction measure. Acta Phys. Pol. A 126, 431–434 (2014)

    Google Scholar 

  4. Cheng, Z., Savit, R., Merlin, R.: Structure and electronic properties of Thue–Morse lattices. Phys. Rev. B 37, 4375–4382 (1982)

    Google Scholar 

  5. Godŕeche, C., Luck, J.M.: Multifractal analysis in reciprocal space and the nature of the Fourier transform of self-similar structures. J. Phys. A: Math. Gen. 23, 3769–3797 (1990)

    Google Scholar 

  6. Pesin, Y., Weiss, H.: The multifractal analysis of Birkhoff averages and large deviations. In: Broer, H.W., Krauskopf, B., Vegter, G. (eds.) Global Analysis of Dynamical Systems, pp. 419–431. IoP Publishing, Bristol and Philadelphia (2001)

    Google Scholar 

  7. Queffèlec, M.: Questions around the Thue–Morse sequence. Unif. Distrib. Th. 13, 1–25 (2018)

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Tanja Schindler .

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 2021 The Author(s), under exclusive license to Springer Nature Switzerland AG

About this chapter

Check for updates. Verify currency and authenticity via CrossMark

Cite this chapter

Schindler, T. (2021). Scaling properties of the Thue–Morse measure: A summary. In: de Gier, J., Praeger, C.E., Tao, T. (eds) 2019-20 MATRIX Annals. MATRIX Book Series, vol 4. Springer, Cham. https://doi.org/10.1007/978-3-030-62497-2_53

Download citation

Publish with us

Policies and ethics